MAUDE Adverse Event Report: ZYNO MEDICAL LLC. ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET

ZYNO MEDICAL LLC. ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET
Model Number B2-70072-F
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/22/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The failed iv sets have been sent to the contract supplier for evaluation on 12/09/2016.The manufacturer is still waiting for the results.Upon receiving the complaint, it was initially determined as not reportable by the manufacturer.During the final review of the complaint file by quality/management, it was determined as mdr reportable on 01/05/2017.
 
Event or Problem Description
The user reported a filter burst issue during flushing.The users were using orencia on the patient and were flushing the solution when the medicine was almost done.The filter burst and they used only 10cc of the saline solution.Patient was involved when incident was noticed.No injuries or harm occurred to the patient.Pump was set for 200ml/hr for 140ml.The iv set was being flushed at 200ml/hr with saline.
 
Additional Manufacturer Narrative
Zyno medical has received an initial investigation report from the contract supplier on 05/16/2017 and a follow-up investigation report with additional information on 06/06/2017.The user-reported filter burst issue has been confirmed and complaints for all models using this filter were reviewed.This complaint is considered as an isolated case and no additional complaint is found.
 
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2017-00012).

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL LLC.
177 pine street
natick MA 01760
MDR Report Key6258238
Report Number3006575795-2017-00012
Device Sequence Number19083544
Product Code FPA
UDI-Device Identifier00814371020204
UDI-Public00814371020204
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberB2-70072-F
Device Lot Number16087537
Was Device Available for Evaluation? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 11/22/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/17/2017
Supplement Report FDA Received Date06/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1